# SDR AALA202204289151

- Difficulty date: February 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53372613203
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR DOOR AFT ACTUATOR FITTING ON KEEL BEAM AT FR 43 AND S42R. REPLACED FITTING PER EA 335487.
